# SDR CALA9900113

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 416N222022
- Condition: Low Pressure
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE LOW.  THE ESCAPE SLIDE BOTTLE WAS REMOVED AND REPLACED IAW MM 25-65-02, PAGE 419.  BOTTLE PRESSURE AND SQUIB TEST WAS GOOD.
